# SDR SWAA087020

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 69,978 hours, 64,032 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING NR 1 SLAT SKIN CRACKED AT O/B CORNER.  REPAIRED SKIN PER SRM.
